# SDR SCNA06007

- Difficulty date: February 21, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 4,219 hours, 1,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND EMERGENCY LIGHTS INOP AT O/H BINS RIGHT ROW 12,13,14 & 15.  REMOVED AND REPLACED BATTERY PACK M1671 IAW MM 33-51-06-960-805.  PERFORMED EMERGENCY LIGHTS OPERATIONAL TEST IAW MM 33-51-00-710-801.  OPS CHECK GOOD.
